Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Norbert Wiener
Title: Nonlinear problems in random theory
Additional book information The Technology Press of Massachusetts Institute of Technology, 1958. 9+131 pp. $4.50.

Review Information

Reviewer: William L. Root
Journal: Bull. Amer. Math. Soc. 66 (1960), 471-472
PII: S 0002-9904(1960)10497-1